MathSciNet Relay Station
MathSciNet bibliographic data
MR1422844 (98h:31007) 31B20 (35J65 35N10)
Bahrami, Farid; Shahgholian, Henrik Uniqueness for an overdetermined boundary value problem for the $p$-Laplacian. Proc. Amer. Math. Soc. 126 (1998), no. 3, 745–750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement